# SDR ASAA2017011219545

- Difficulty date: January 12, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 49,354 hours, 19,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Bs 440-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SILL WEB CORRODED BS 440 - 500.  ACFT GROUNDED. REMOVED THE CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-30-15.  REMOVED THE WEB IAW SRM 51-40-02. FABRICATED A NEW WEB IAW DWG 143A8122 REV A.  LOCATED, DRILLED, ALODINED, & PRIMED THE WEB IAW DWG 143A8122, REV - .  INSTALLED IAW SRM 51-40-02 & DWG 143A8330.
